# SDR CA130212025

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 21,237 hours
- Engine: Lyc T5313B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FCE47300
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CELL FOUND WEEPING FROM MULTIPLE LOCATIONS IN THE MIDDLE OF THE SIDES.  ACFT FUEL RT FUEL CELL HAD A SLOW LEAK SO THE CELL WAS REMOVED AND INSPECTED. USING AIR THERE WAS NO APPARENT LEAK, BUT WHEN FILLED WITH WATER, THE SIDES OF THE CELL ARE FOUND TO BE WEEPING.   THE CELL WAS MANUFACTURED IN NOVEMBER 1964.  SUSPECT THE AGE IS THE REASON FOR THE WEEPING.   NEW CELL WILL BE OBTAINED FOR THE AIRCRAFT.
